# SDR CA140828007

- Difficulty date: August 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Part number: C33173471
- Condition: Deteriorated
- Location: Propeller
- Part time: 1,209 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PISTON SEAL RUBBER WAS BREAKING APART IN VARIOUS PLACES CAUSING OIL TO LEAK FROM THE PROPELLER PISTON.
